# SDR FDEA202410301619

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63129
- Aircraft time: 4,805 hours, 2,360 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3209954
- Part serial: 1717
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD EQPT VAL EICAS MESSAGE IN CRUISE AT FL370.  PERFORMED CHECKLIST NON-NORMAL PROCEDURES. VALVE  LIGHT REMAINED ON. DESCENDED TO 10000FT.  EMERGENCY DECLARED.  FACT 30OCT24 17:29   MEM  AMM: 21-58-05-4  FIM: 21-58-00-2  T/S PER FIM.  PERFORMED FWD EQP VALVES VOLTAGE DROP TESTS  ALL VLVS PASS EXCEPT OVERBOARD EXH VLV.  OVERBOARD VLV FAILED TESTS.  R & R OVERBOARD VLV.  OPS CK OK.
